# SDR 9701589105

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 47205
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Jamb
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CABIN WOULD NOT PRESSURIZE.  APPROXIMATELY SIX MINUTES AFTER TAKEOFF, AFT CARGO DOOR LIGHT ILLUMINATED FOR APPROXIMATELY TWO MINUTES.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND DEBRIS IN AFT CARGO DOOR JAMB.  REMOVED DEBRIS AND INSPECTED DOOR AREA, PRESSURIZED AIRCRAFT AND ALL CHECKED GOOD.
